# SDR 96ZZZX2059

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4821N
- Make and model: Cessna 182Q
- Aircraft serial: 18267393
- System (JASC): 2571 · Battery Box Structure
- Part: Support
- Part number: 07120591
- Condition: Cracked
- Location: Battery
- Part time: 2,389 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORTS THAT HOLD THE BATTERY WERE FOUND CRACKED.  SEPARATION OF THESE SUPPORTS WOULD CAUSE THE BATTERY TO MOVE AROUND BEHIND THE REAR BULKHEAD, POSSIBLY GOING INTO CONTROL CABLES OR SHORTING THE ELECTRICAL SYSTEM.  SUBMITTER STATED THIS IS THE THIRD AIRCRAFT IN A ROW THAT THIS PROBLEM WAS FOUND.
